# SDR USAA040094

- Difficulty date: April 1, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CORRODED 3 INCHES LONG BY 2 INCHES WIDE BY .02 INCH DEEP, MAIN DECK FLOOR PANEL 262FF.  REMOVED AND REPLACED FLOOR PANEL PER SRM 51-72-11 AND 51-42-11.  (M)
